B12 to low

Just starting the B12 shots. My B12 reading was 206. My legs have been very painful for over 2 years. Had a back operation on L3-L4-L5 and it did nothing. Now I'm hoping this B12 thing will help me out.

I've had 2 shots so far in 2 weeks and it's a little worst but I read where this is normal to get worst before you start getting better. I have 3 more shots to go. I have had stomach problems for years and I understand that this could be doing that also.

I'm 76 years old and if it wasn't for my legs in pain, I could run right down the street. Most everything else is working ok. Jim

1 Reply

oldestnewest
  • Welcome Jim! :-)

    Is it possible some of the leg pain is as a consequence of your back surgery? My back problems (bulging disk at L5/S1 compressing one of the nerves that make up part of my sciatic nerve) caused leg probs long after my back pain eased. Physio helped this a lot, but is it still a work in progress.

    Yes it is possible you may feel a bit worse before you improve in the early stages of recovering from low B12. Think of it as various body parts beginning to wake up and begin functioning properly again.

    Are you in the UK or elsewhere? It doesn't sound like you are on the normal UK loading doses.

You may also like...